# SDR ASAA2017012419541

- Difficulty date: January 24, 2017
- Submitted: January 26, 2017
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 35,621 hours, 10,395 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bushing
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE BLEED DUCT INTERSECTION HAS WORN BUSHING AT SUPPORT ROD.  ACFT GROUNDED. REMOVED THE INTERSECTION DUCT AT NR 1 ENGINE IAW AMM 36-11-01-000-802 STEP E.  INSTALLED NEW INTERSECTION MANIFOLD DUCT ON NR 1 ENGINE IAW AMM 36-11-01-400-802.
